Quinine-resistant malaria

Koopowitz, A. K., Linton, D. M., Potgieter, P. D. and Pillans, P. (1989) Quinine-resistant malaria. South African Medical Journal, 76 10: 578-578.

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ304393_OA.pdf Full text (open access) application/pdf 899.74KB 0
Author Koopowitz, A. K.
Linton, D. M.
Potgieter, P. D.
Pillans, P.
Title Quinine-resistant malaria
Journal name South African Medical Journal   Check publisher's open access policy
ISSN 0038-2469
0256-9574
Publication date 1989-11-01
Year available 1989
Sub-type Letter to editor, brief commentary or brief communication
Open Access Status File (Publisher version)
Volume 76
Issue 10
Start page 578
End page 578
Total pages 1
Place of publication Claremont, South Africa
Publisher Health and Medical Publishing Group
Language eng
Keyword Medicine, General & Internal
General & Internal Medicine
Q-Index Code CX
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Letter to editor, brief commentary or brief communication
Collection: Faculty of Health and Behavioural Sciences -- Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 2 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 03 Jul 2013, 00:08:37 EST by System User on behalf of Scholarly Communication and Digitisation Service